Tylenol Acetaminophen Extended Release, 650 mg, Caplets - 250ea

Tylenol Acetaminophen Extended Release, 650 mg, Caplets  - 250ea

Tylenol Acetaminophen Extended Release, 650 mg, Caplets - 250ea

  • SKU: 10004711
  • UPC: 30045083825
  • Size: 250 EA
  • Manufacturer: JOHNSON/JOHNSON SALES/LOG CO

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

TITLE: Tylenol Acetaminophen Extended Release, 650 mg, Caplets - 250ea

Pain Reliever. For the temporary relief of minor arthritis pain. Capsule-shaped tablets. What Makes Tylenol Arthritis Pain Extended Relief Ca

Do not take more than directed (see overdose warning). Adults: Take 2 caplets every 8 hours with water. Swallow whole - do not crush, chew or dissolve. Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor. Under 18 Years of Age: Ask a doctor. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat at 40 degrees C (104 degrees F).

Active Ingredient (in each Caplet): Acetaminophen (650 mg). Inactive Ingredients: Corn Starch, Hydroxyethyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Povidone, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Titanium Dioxide, Triacetin.

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use if carton is opened or neck wrap or foil inner seal imprinted with Safety Seal is broken.